Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Thanks for your question.
Does she have any other medical condition?
The fainting spell can be caused by low blood sugar if she does not eat any sweets.
Another common cause is emotional stress.
This is more likely since she is going to the military.
This is not concerning.
It could be from worrying about the training.
Should she be taking anything for it
yes, that is the common cause.
There is nothing needed to be taken.
She should relax and try to sleep well.
Do you think she needs iron pills or something
if she has history of anemia, then she should take iron pills.
But she should take a multivitamin.
Multivitamins help with reducing stress.
OK thanks alot for your help
Please click ACCEPT button, if you do not have any further question, so that I get rewarded for my time & effort. Thank you!